# SDR 08FDEA02717

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52371015002
- Part serial: TN1759
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SURFACE OF MD CARGO DOOR HAS DENT 2" (L) BY 1.2 INCH WIDE BY .060" DEEP.  EDGE OF NEAREST RIB TO DEEPEST POINT APROX. .950".  LOCATED LONGERON 4, BELOW STR 14 AFT OF FR21.  COMPLIED WITH EA6-5230-121322 BY INSTALLING EXTERNAL SKIN REPAIR IAW A300-600 SRM 53-10-12 FIG 208 SHEET 1.
